# SDR 2002FA0001162

- Difficulty date: September 25, 2002
- Submitted: October 7, 2002
- Operation: General aviation
- Aircraft: N371CL
- Make and model: Cndair CL6002B16
- Aircraft serial: 5371
- Aircraft time: 1,883 hours, 819 cycles
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Part number: 756654A
- Part serial: 0225
- Condition: Failed
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED A LOANER AIR DRIVEN GENERATOR (ADG) DUE TO SURFACE CORROSION ON THE GENERATOR SHAFT AND NUT THAT WAS FOUND ON AN INSPECTION. COMPLETED AN IN-FLIGHT CHECK TO OPERATE THE ADG AND FOUND THE ADG INOPERATIVE AT THAT TIME.  RETURNED TO HANGAR AND REINSTALLED THE PREVIOUSLY REMOVED ADG.  TROUBLESHOOTING REVEALED THAT THE LOANER ADG HAD DAMAGED TWO OTHER COMPONENTS IN THE SYSTEM DURING THE OPERATIONAL CHECK.  THE ADG AUTO CONTROL UNIT AND THE ADG GENERATOR CONTROL UNIT.  INSTALLED NEW PARTS AND THEN COMPLETED A SATISFACTORY IN FLIGHT OPERATIONAL CHECK OF THE ADG SYSTEM.
